# SDR DALA2025041502917

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 64,414 hours, 46,243 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- DUE TO CRACK INDICATION FOUND DURING INSP, COMPLIED WITH AMDS CARD 5720-01103-01B. REQUIRES COMPLETION OF PRI 624259-14. COMPLIED WITH PRI 624259-14AD REV 0, 1, & 2. COMPARED PRI 324259-14AD REV 0, 1, & 2 WITH ERA 624259-14AD REV ORIG AND ALL ITEMS MATCH. ALL RII ITEMS CW. REF LOG PAGE 0911925 FOR MONITOR. ASSOCIATED ER/A 14-624259 ADDED FOR AC 9507. (LP #6520422)
